# SDR ASAA0480417

- Difficulty date: May 16, 2004
- Submitted: June 15, 2004
- Operation: Air carrier
- Aircraft: N979AS
- Make and model: Doug MD 83
- Aircraft serial: 53471
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 593054787
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING HV CHECK, FOUND CABIN SEAT TRACK AT STATION 200-237, RBL 44 IS CORRODED.  REMOVED DAMAGED SECTION AND INSTALLED REPAIR SECTION IAW 53-05.  (M)
